# SDR UPS96420913

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 60B5003727
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH THE EMERGENCY LIGHT SWITCH IN THE ARMED POSITION, THE EMERGENCY LIGHT MODULE IN THE CREW DOOR HALLWAY CEILING FLICKERED OFF AND ON.   CLEANED AND RESEATED CONNECTOR ON LIGHT ASSY, CK O.K.
